# SDR CA991231002

- Difficulty date: November 15, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL604
- Aircraft time: 1,618 hours
- Engine: Ge CF343B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Clamp
- Part number: 4024T95P03
- Condition: Broken
- Location: Lt Engine
- Part time: 1,321 hours, 512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) V-BAND CLAMP HOLDING THE FCU AND FUEL PUMP FOUND PARTIALLY BROKEN.SB73-003 8 NOT COMPLIED WITH.
